English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum sphere S⁴ as a non-Levi conjugacy class

MPS-Authors
/persons/resource/persons235853

Mudrov,  Andrey
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

mudrov_quantum_oa_2012.pdf
(Any fulltext), 168KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mudrov, A. (2012). Quantum sphere S⁴ as a non-Levi conjugacy class. Letters in Mathematical Physics, 101(2), 157-172. doi:10.1007/s11005-012-0563-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DDA-7
Abstract
There is no abstract available